# SDR TIMA201902080004

- Difficulty date: February 4, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N218SL
- Make and model: Beech 1900C
- Aircraft serial: UC113
- Aircraft time: 20,270 hours, 22,295 cycles
- Engine: Pwa PT6A65B
- Engine time: 20,018 hours, 21,018 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 311466001
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REDUCED RH ENGINE POWER AFTER OIL PSI LOW WARNING ANNUNCIATOR ALERTED. PILOT RETURNED TO DEPARTURE AIRPORT,
LANDED WITHOUT INCIDENT, AND SHUTDOWN ENGINE WHEN CLEAR OF THE RUNWAY.
MAINTENANCE FOUND LEAKING OIL SEAL AT PROP SHAFT AND REPLACED THE SEAL.
